12 found
Sort by:
  1. Gerhard Gentzen (1973). Zusammenfassung von Mehreren Vollständigen Induktionen Zu Einer Einzigen. Journal of Symbolic Logic 38 (1):157-157.
    Direct download  
     
    My bibliography  
     
    Export citation  
  2. Gerhard Gentzen (1970). The Collected Papers of Gerhard Gentzen. Amsterdam, North-Holland Pub. Co..
  3. Gerhard Gentzen (1965). Investigations Into Logical Deduction: II. American Philosophical Quarterly 2 (3):204 - 218.
  4. Gerhard Gentzen (1964). Investigations Into Logical Deduction. American Philosophical Quarterly 1 (4):288 - 306.
  5. Gerhard Gentzen & Robert Feys (1957). Recherches Sur la Déduction Logique. Journal of Symbolic Logic 22 (4):350-351.
    Direct download  
     
    My bibliography  
     
    Export citation  
  6. Gerhard Gentzen, Robert Feys & J. Landrière (1955). Recherches Sur la Déduction Logique = Untersuchungen Über Das Logische Schliessen. Presses Universitaires de France.
    No categories
    Translate to English
    |
     
    My bibliography  
     
    Export citation  
  7. Gerhard Gentzen (1944). Beweisbarkeit Und Unbeweisbarkeit von Anfangsfallen der Transfiniten Induktion in der Reinen Zahlentheorie. Journal of Symbolic Logic 9 (3):70-72.
    Direct download  
     
    My bibliography  
     
    Export citation  
  8. Gerhard Gentzen (1939). Die Gegenwärtige Lage in der Mathematischen Grundlagenforschung. Neue Fassung des Widerspruchsfreiheitsbeweises Für Die Reine Zahlentheorie. Journal of Philosophy 36 (4):109-109.
    Direct download  
     
    My bibliography  
     
    Export citation  
  9. Gerhard Gentzen (1939). Neue Fassung des Widerspruchsfreiheitsbeweises Für Die Reine Zahlentheorie. Journal of Symbolic Logic 4 (1):31-32.
    Direct download  
     
    My bibliography  
     
    Export citation  
  10. Gerhard Gentzen (1938). Die Gegenwärtige Lage in der Mathematischen Grundlagenforschung. Journal of Symbolic Logic 3 (4):166-167.
    Direct download  
     
    My bibliography  
     
    Export citation  
  11. Gerhard Gentzen (1938). Unendlichkeitsbegriff Und Widespruchsfreiheit der Mathematik. Journal of Symbolic Logic 3 (2):94-94.
    Direct download  
     
    My bibliography  
     
    Export citation  
  12. Gerhard Gentzen (1936). Die Widerspruchsfreiheit der Reinen Zahlentheorie. Journal of Symbolic Logic 1 (2):75-75.
    Direct download  
     
    My bibliography  
     
    Export citation